Vaccine medical experiments are harming children in the name of Big Pharma profits
When it comes to mRNA vaccine trials in the USA, when serious reactions such as facial paralysis are identified in the vaccinated group, the FDA (and presumably, the researchers) dismiss them as coincidence. From the FDA’s own document:
Bell’s palsy (facial paralysis) was reported by four participants in the Pfizer-BioNTech COVID-19 Vaccine group. Onset of facial paralysis was Day 37 after Dose 1 (participant did not receive Dose 2) and Days 3, 9, and 48 after Dose 2. No cases of Bell’s palsy were reported in the placebo group. Currently available information is insufficient to determine a causal relationship with the vaccine.
Thus, no matter what horrific side effects are caused by the vaccine experiment, they are dismissed and ignored. After all, there are billions of dollars to be earned from authorizing vaccines for widespread use in children. (It’s a whole new demographic market to target.)
This FDA document even admits the vaccine is not approved and may cause serious injury or even death:
FDA has authorized the emergency use of the Pfizer-BioNTech COVID-19 Vaccine, which is not an FDA-approved vaccine.
Adverse Reactions in Clinical Trials
Adverse reactions following the Pfizer-BioNTech COVID-19 Vaccine that have been reported in clinical trials include injection site pain, fatigue, headache, muscle pain, chills, joint pain, fever, injection site swelling, injection site redness, nausea, malaise, and lymphadenopathy (see Full EUA Prescribing Information).
Adverse Reactions in Post Authorization Experience
Severe allergic reactions, including anaphylaxis, and other hypersensitivity reactions (e.g., rash, pruritus, urticaria, angioedema), diarrhea, vomiting, and pain in extremity (arm) have been reported following administration of the Pfizer-BioNTech COVID-19 Vaccine outside of clinical trials. Additional adverse reactions, some of which may be serious, may become apparent with more widespread use of the Pfizer-BioNTech COVID-19 Vaccine.
The FDA also admits that life-threatening anaphylactic shock may occur following the vaccine, or that vaccine recipients may lose consciousness:
Appropriate medical treatment used to manage immediate allergic reactions must be immediately available in the event an acute anaphylactic reaction occurs following administration of Pfizer-BioNTech COVID-19 Vaccine.
Syncope (fainting) may occur in association with administration of injectable vaccines, in particular in adolescents. Procedures should be in place to avoid injury from fainting.
Any rational person, after reading this “fact sheet” from the FDA, would express serious concern over the continued recruitment and exploitation of children as human guinea pigs in vaccine medical experiments.
This is why we continue to sound the alarm on such practices.